# SDR CALA2022102702953

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311216320200
- Condition: Cracked
- Location: Rhs Fr 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS FR 20 DOUBLE JOGGLE HOLE #6 CRACKED IN FRAME LAYER AT 10 O?CLOCK POSITION. 35,177 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM INSPECTION OF FR20 F EC 5311-02907. THERE AFTER REPEAT INSPECTION AT 6,700 FLIGHT C PLOYEE V934700. RHS HOLES #5 AND #6, PER PART 2 STEP 3 OF THE LATEST REVISION O YCLE INTERVALS. REF VTMAE NR36047 FOR WORK PERFORMED BY VTMAE EM PERFORMED INTERIM REPAIR OF RHS FR 20 DOUBLE JOGGLE HOLE #6 PER ECRA 5311-02907. ON OR BEFORE AIRCRAFT N474UA (4274) ACCUMULATES ADD EMP:V934700 CARRY APPROVED PER ECRA 5311-02907. ON OR BEFORE AIRCRAFT TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCUMULATES 35,177 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM INSPECTION OF FR20 RHS HOLES #5 AND #6, PER PART 2 STEP 3 OF THE LATEST REVISION OF EC 5311-02907. THERE AFTER REPEAT INSPECTION AT 6,700 FLIGHT C YCLE INTERVALS. QC QC REVIEWED. INIT: 35177 TAFC INIT WILL AUTO ITO TO RIR -5298 RIR: 6700 FC THEREAFTER...SN REPAIRED IAW ECRA 5311-02907 WITH NO DEVIATIONS NOTED. EMP: V933 RECORDS UPDATE 863 WC: 36047 STA: ST ENG BFM
